# SDR ASAA0080182

- Difficulty date: February 29, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, THE FUSELAGE SKIN AT FS 1401 WAS FOUND CRACKED OUT OF FASTENER HOLE LENGTH .20 ABOVE NR 1 PYLON, THIRD FASTENER ABOVE SKIN SPLICE.  REPAIRED CRACK PER SRM 53-04 USING TITANIUM 6AL-4V.  (M)
